Spremljaj
Richard Hain
Richard Hain
Preverjeni e-poštni naslov na math.duke.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
Infinitesimal presentations of the Torelli groups
R Hain
Journal of the American Mathematical Society 10 (3), 597-651, 1997
2541997
The geometry of the mixed Hodge structure on the fundamental group
RM Hain
Proc. Symp. Pure Math 46 (2), 247-282, 1987
1991987
The de Rham homotopy theory of complex algebraic varieties I
RM Hain
K-theory 1 (3), 271-324, 1987
1641987
Mapping class groups and moduli spaces of curves
R Hain, E Looijenga
Proceedings of Symposia in Pure Mathematics 62, 97-142, 1997
1441997
Unipotent variations of mixed Hodge structure
RM Hain, S Zucker
Inventiones mathematicae 88 (1), 83-124, 1987
1381987
Classical polylogarithms
RM Hain
Motives (Seattle, WA, 1991) 55 (Part 2), 3-42, 1994
1231994
Normal functions and the geometry of moduli spaces of curves
R Hain
Handbook of Moduli 1, 527-578, 2013
1092013
The Hodge de Rham theory of relative Malcev completion
RM Hain
Annales scientifiques de l'Ecole normale supérieure 31 (1), 47-92, 1998
1081998
Torelli Groups and Geometry of of moduli spaces of curves
RM Hain
Current topics in complex algebraic geometry 28, 97, 1995
1071995
Weighted completion of Galois groups and Galois actions on the fundamental group of P 1−{0, 1,∞}
R Hain, M Matsumoto
Compositio Math. 139 (2), 119-167, 2003
102*2003
Completions of mapping class groups and the cycle C-C^-
R Hain
Contemporary Mathematics 150, 75-75, 1993
831993
Higher logarithms
RM Hain, R MacPherson
Illinois Journal of Mathematics 34 (2), 392-475, 1990
711990
Lectures on moduli spaces of elliptic curves
R Hain
Transformation Groups and Moduli Spaces of Curves 16, 95--166, 2008
702008
On a generalization of Hilbert's 21st problem
RM Hain
Annales scientifiques de l'École Normale Supérieure 19 (4), 609-627, 1986
601986
Iterated integrals and homotopy periods
RM Hain
American Mathematical Soc., 1984
591984
Regulators and characteristic classes of flat bundles
J Dupont, R Hain, S Zucker
arXiv preprint alg-geom/9202023, 1992
561992
Universal mixed elliptic motives
R Hain, M Matsumoto
Journal of the Institute of Mathematics of Jussieu 19 (3), 663-766, 2020
532020
Notes on the universal elliptic KZB equation
R Hain
arXiv preprint arXiv:1309.0580, 2013
482013
Mixed Hodge structures on the homotopy of links
AH Durfee, RM Hain
461985
On circulant weighing matrices
P Eades, RM Hain
Ars Comb 2, 265-284, 1976
461976
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20